Skip to Content

Does butrans cause edema?

Responses (3)

subzero58 1 May 2013

Hi onemomlady,butrans cause red bloches and you should never put a new one on the same spot twice. try to use at least 4 sights when you change the patch switching to a new spot each time. .But talk with your doctor if the problem persists. your question is very commonly asked here @ d.c... hope this helps you and good luck... subzero58

Chyk41 2 May 2013

Butrans causes breathing, gastro, and a number of cardiac and pulmonary problems but no edema. I would be very worried if a doctor gave it to me because of all the heart problems it causes.

marie436 2 Jun 2013

NoNSAIDs 4ME:

I have had type 1 diabetic x 50 years. I am unable to tolerate any NSAIDs because my prostaglainds have the reverse effect and causes peripheral edema, mild to severe along with pitting in my lower extremities.
I have developed Sjogren's Syndrome which is causing severe pain. I was place on Brutrans Transdermal patches but it also caused the same effect. It is also in the NSAID family. I gained 12 pounds in 5 days.

It is a side effect of Brutrans. I spoke with Purdue, the manufacture, notify them of my problem.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions